Finite time ruin probabilities with one Laplace inversion

e-Archivo Repository

Show simple item record Avram, Florin Usabel Rodrigo, Miguel Arturo 2011-12-14T14:38:57Z 2011-12-14T14:38:57Z 2003-07
dc.identifier.bibliographicCitation Insurance, Mathematics & Economics, Jul 2003, v. 32, n. 3, pp. 371-377
dc.identifier.issn 0167-6687
dc.description.abstract In this work we present an explicit formula for the Laplace transform in time of the finite time ruin probabilities of a classical Levy model with phase-type claims. Our result generalizes the ultimate ruin probability formula of Asmussen and Rolski [IME 10 (1991) 259]—see also the analog queuing formula for the stationary waiting time of the M/Ph/1 queue in Neuts [Matrix-geometric Solutions in Stochastic Models: An Algorithmic Approach. Johns Hopkins University Press, Baltimore, MD, 1981]—and it considers the deficit at ruin as well
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher Elsevier
dc.rights ©Elsevier
dc.subject.other Finite-time ruin probability
dc.subject.other Phase-type distribution
dc.subject.other Deficit at ruin
dc.subject.other Lundberg’s equation
dc.subject.other Laplace transform
dc.title Finite time ruin probabilities with one Laplace inversion
dc.type article
dc.description.status Publicado
dc.subject.jel C690
dc.subject.jel C220
dc.subject.eciencia Empresa
dc.identifier.doi 10.1016/S0167-6687(03)00117-3
dc.rights.accessRights openAccess
dc.type.version acceptedVersion
dc.identifier.publicationfirstpage 371
dc.identifier.publicationissue 3
dc.identifier.publicationlastpage 377
dc.identifier.publicationtitle Insurance, Mathematics & Economics
dc.identifier.publicationvolume 32
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)

This item appears in the following Collection(s)

Show simple item record